Quantitative Economics

Journal Of The Econometric Society

Edited by: Stéphane Bonhomme • Print ISSN: 1759-7323 • Online ISSN: 1759-7331

Quantitative Economics: Nov, 2013, Volume 4, Issue 3

Minimum distance estimators for dynamic games

Sorawoot Srisuma

We develop a minimum distance estimator for dynamic games of incomplete in-
formation. We take a two-step approach, following Hotz and Miller (1993), based
on the pseudo-model that does not solve the dynamic equilibrium so as to cir-
cumvent the potential indeterminacy issues associated with multiple equilibria.
The class of games estimable by our methodology includes the familiar discrete
unordered action games as well as games where players’ actions are monotone
(discrete, continuous, or mixed) in the their private values. We also provide con-
ditions for the existence of pure strategy Markov perfect equilibria in monotone
action games under increasing differences condition.
Keywords. Dynamic games, Markov perfect equilibrium, semiparametric esti-
mation with nonsmooth objective functions.
JEL classification. C13, C14, C15, C51.

Full Content: Print View

Supplemental Material

Supplement to "Minimum distance estimators for dynamic games"

Supplement to "Minimum distance estimators for dynamic games"

Journal News